# SDR AALA202505026258

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N419AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10017
- Aircraft time: 17,562 hours, 4,763 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1819B00
- Part serial: 222602468
- Condition: Fault Message
- Location: Zone 100
- Part time: 17,558 hours, 4,762 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO PHL DUE TO THE FLIGHT CREW REPORTING AN VENT EXTRACT FAULT ECAM MESSAGE RESULTING IN SMOKE IN THE FLIGHT DECK. THE AIRCRAFT LANDED SAFELY AT PHL WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE VENT EXTRACT FAN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-51.
